# SDR USAASB98074

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 2170 · Humidity Control System
- Part: Separator Bag
- Part number: V1211
- Condition: Clogged
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1486 - CREW WAS UNABLE TO PRESSURIZE AIRCRAFT AFTER TAKEOFF.  DUCT PRESSURE WAS GOOD AT 40 PSI AND OUTFLOW VALVE WAS FULL CLOSED.  THE LEFT PACK WAS ON MEL.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT PACK WATER SEPARATOR BAG CLOGGED.  REPLACED SAME.  OPERATIONAL CHECK OF RIGHT PACK GOOD.  (M)
